# SDR SWAA2021122745981

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT FUSELAGE FRAME SMALL CRACK AT FLANGE ABOVE L1 DOOR CUTOUT BS 312.   REMOVED CRACK  IAW SRM 53-10-07-2R-1 REPAIR 1. PERFORMED HFEC INSP. ALONG EDGE OF CUTOUT IAW NDT PART 6; 51-00-00, PROCEDURE 23. NO CRACKS NOTED.  LOCATED & DRILLED NEW HOLES ON LAY OUT REPAIR AND FABRICATED NEW PART.   HEAT TREATED ANGLE IAW  BAC 5602 PAGES 22- 28.   TRIM OUT REPAIR ANGLE IAW SRM 53-10-07-2R-1 REPAIR 1.  LOCATED & DRILLED REPAIR PART IAW  SRM 53-10-07-2R-1. PERFORMED ROTO INSP ON EXISTING HOLES IAW NDT P6 51-00-00 PROC.16; NO CRACKS.  PERFORMED PENETRANT INSP ON ANGLE IAW SOPM 20-20-02,  NO CRACKS NOTED.   TREATED & PRIMED PART IAW AMM 51-21-41 -370-801 & AMM 5121-72-370-80.  INSTALLED REPAIR  IAW SRM 51-40-02-0G-0.
